# SDR SWAA2022053105469

- Difficulty date: May 7, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 55,078 hours, 29,733 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK PLATE LOCATED ON BS 867 AND BTW STR 26L TO STR 27L AFT CARGO COMPARTMENT 2022-239186 / [01] REPLACED PLATE AND FASTENERS LOC. ON BS 867 AND BTW STR 26L TO STR 27L AFT CARGO COMPARTMENT I.A.W. B737-700 SRM 51-40-02 AND DWG 149A8102; SHEET 12; REV C;[02] CERTIFIED WORK PERFORMED  SEE INDIVIDUAL SIGNOFFS BELOW
